Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The radius and modulus of $n$-valence for analytic functions whose first $n-1$ derivatives vanish at a point


Author: Lynn H. Loomis
Journal: Bull. Amer. Math. Soc. 46 (1940), 496-501
DOI: https://doi.org/10.1090/S0002-9904-1940-07246-5
MathSciNet review: 0001859
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1940-07246-5